# SDR DL72S981552

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP RT SIDE 2ND LIGHT AFT OF OVERWING ESCAPE HATCHES.  REPLACED BULBS, BATTERY PACK, CLEANED SOCKETS AND CHECKS OK.
